A Distribution Property of the Sequences of Lucas Numbers.
Elemente der Mathematik, Tome 27 (1972), pp. 10-11
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1972__27_141040,
author = {L. Kuipers and Jau-Shyong Shiue},
title = {A {Distribution} {Property} of the {Sequences} of {Lucas} {Numbers.}},
journal = {Elemente der Mathematik},
pages = {10--11},
year = {1972},
volume = {27},
zbl = {0227.10008},
url = {http://geodesic.mathdoc.fr/item/ELMA_1972__27_141040/}
}
L. Kuipers; Jau-Shyong Shiue. A Distribution Property of the Sequences of Lucas Numbers.. Elemente der Mathematik, Tome 27 (1972), pp. 10-11. http://geodesic.mathdoc.fr/item/ELMA_1972__27_141040/